Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topomax TropicalGirl12

Posted by Karen_kay on January 17, 2004, at 8:16:45

In reply to Re: topomax, posted by TropicalGirl12 on January 16, 2004, at 19:53:30

I can't afford all of these doctors!!! ARG!!! I'm not paying out of pocket to see a dermotologist. You said the patch caused acne for you? Then I'm not doing it. I'm going to just assume that all bc with high levels of estrogen cause acne. Demulen caused acne really bad, and I've never really had a problem in the past. Slightly with topamax, but I use Clinique 3 step and it helps keep it at bay. I give up. Back to condoms. My boyfriend can suffer, as I WILL NOT!!! Not on this one. I did read though that the interaction rate, if you take 400 mgs/day is estimated to be at about 20% , 200 mgs is 18% and 800 mgs topamax is 30 %. that's from topamax.com on teh third page under oral contraceptive section. And again,they aren't completely sure...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Karen_kay thread:5053
URL: http://www.dr-bob.org/babble/20040114/msgs/301946.html